# SDR F3LA2022012600093

- Difficulty date: January 10, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N233FR
- Make and model: Airbus A320-214
- Aircraft serial: 7095
- Aircraft time: 20,137 hours, 8,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: D531144122000
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 20,137 hours, 8,491 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REF PEMCO N/R #11918.0285 FWD FUSELAGE UNDERNEATH FLOOR BOARDS, AT FR 16 DUMMY BEAM FWD SECTION ABOUT 6 INCHES AREA CORRODED.
CORRECTIVE ACTION: REMOVED AND REPLACED FWD FUSELAGE UNDRENEATH FLOOR BOARDS AT FR 16 DUMMY BEAM FWD SECTION IAW A320 SRM 51-72-11-911-001 AND 51-72-11-911-002.
SUPPLEMENTAL FOR F3LA2022012600093 FOR SERIAL NUMBER CORRECTION, S/N #07095.
